# SDR ASAA2019040858920

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 25,182 hours, 8,208 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Bracket
- Part number: 332A29307
- Condition: Gouged
- Location: Start Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 #2 ENGINE FOUND FWD SUPPORT BRACKET ON START VALVE GOUGED FROM SUPPORT LINK. GROUNDED - YES. REMOVED & REPLACED BRACKET ASSY P/N 332A2930-7. REF CFM56-7 P/P BUILDUP FIG 4-1 PAGE 49 AND FIG 25-1 PAGE 4-5.
